| Catalog Number |
N-TSM310 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Breast Mass (2439)
| Date of Event |
07/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "rupture" through company representative.This record is for the left side.The device remains implanted.It is unknown if explant surgery is scheduled or if the device will be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, b3, b6, d1, d2, d4, d6a, g4, h4, h6.
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
The device was explanted.
Event or Problem Description
Later, healthcare professional reported "lump on / next to the implant", "fibroadenoma but biopsy showed non-refractile material in keeping with silicone and fibrosis/scaring".
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, h.6.
Event or Problem Description
Patient reported "rupture" through company representative.Later, healthcare professional reported "lump on / next to the implant", "fibroadenoma but biopsy showed non-refractile material in keeping with silicone and fibrosis/scaring".The rupture event was reported by the patient and was not confirmed by the healthcare professional.This record is for the left side.The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1, b5, d4, g2, h4, h6.